← Return to Antisynthetase Syndrome: Anyone else?

Discussion
nancykay1888 (@nancykay1888)

Antisynthetase Syndrome: Anyone else?

Autoimmune Diseases | Last Active: Dec 28, 2022 | Replies (59)

Comment receiving replies
@cantek

Hi Nancy!
I was diagnosed with a syndrome back in November 2020. It has affected my lungs and skin. Fortunately it was caught by accident during a CT scan of my abdomen they saw the scarring on my lungs! I’ve been on Myfortis and Prednisone ( lovely side effects).
I have failed weaning off of the prednisone twice now with a reoccurrence of the rash which is consistent with a flare of the autoimmune disease. How is your husband doing?

Jump to this post


Replies to "Hi Nancy! I was diagnosed with a syndrome back in November 2020. It has affected my..."

Welcome @cantek, Tapering off of prednisone can be difficult. I've done it twice for another condition, PMR which is now in remission. What helped me was going very slowly and small increments. My rheumatologist gave me scripts for 2.5 mg and 1 mg tablets which helped me reduce the daily amounts as my symptoms allowed. The key was listening to my body. If I hurt too bad, I didn't taper or reduced it by a smaller amount.

Did your doctor give you any tapering instructions or schedule suggestions?